MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX AB; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX AB; PORCINE SURGICAL MESH
Catalog Number 1152025
Medical Device Problem Codes Biocompatibility (2886); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Local Reaction (2035); Seroma (2069); Reaction (2414)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient experienced fluid collection and a possible reaction post-implant of the bard/davol xenmatrix ab graft.Per the surgeon, the patient is doing well and no additional surgical intervention is required at this time.Seroma formation is a known inherent risk of surgery.Seroma and allergic reaction are identified as potential complications in the adverse reaction section of the instructions-for-use.Based on the information provided to date, no conclusion can be made as to the degree to which the bard device, may be causing or contributing the patient¿s reported symptoms.To date, this is the only reported complaint for this manufacturing lot.Should additional information be provided, a supplemental mdr will be submitted.This mdr represents the bard/davol xenmatrix ab graft (device #2).An additional mdr was previously submitted for bard/davol xenmatrix ab graft, 1213643-2020-06079 (device #1).Note: combination device.Minocycline and rifampin antibacterial agents implant coating is intended to, and shown in preclinical studies, to reduce bacterial colonization of the device, not intended (claimed) to act as a systemic drug.Not returned - remains implanted.
 
Event or Problem Description
It was reported that a female patient was implanted with a bard/davol xenmatrix ab graft on (b)(6) 2020 after which the patient experienced post-op fluid development and underwent a partial explant, about 6 months ago.As reported, though the surgeon had re-operated (date unknown) and placed another bard/davol xenmatrix ab graft, the patient experienced the same postoperative symptoms of fluid development and drainage.The surgeon suspects the patient to have an allergic reaction against a component of the graft.The patient was doing well with no additional surgical treatment planned and will be monitored by the surgeon at this time.
 
Additional Manufacturer Narrative
As reported, the patient experienced fluid collection and a possible reaction post-implant of the bard/davol xenmatrix ab graft.Per the surgeon, the patient is doing well and no additional surgical intervention is required at this time.Seroma formation is a known inherent risk of surgery.Seroma and allergic reaction are identified as potential complications in the adverse reaction section of the instructions-for-use.Based on the information provided to date, no conclusion can be made as to the degree to which the bard device, may be causing or contributing the patient¿s reported symptoms.To date, this is the only reported complaint for this manufacturing lot.Note: combination device.Minocycline and rifampin antibacterial agents implant coating is intended to, and shown in preclinical studies, to reduce bacterial colonization of the device, not intended (claimed) to act as a systemic drug.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the lot numbers for ab components used in the manufacture of the xenmatrix ab graft.A review of the manufacturing records which included a review of the ab components (rifampin and minocycline) was performed and found that the lot was manufactured to specification.This supplemental mdr was submitted to represent the bard/davol xenmatrix ab graft (device #2).An additional mdr was previously submitted for bard/davol xenmatrix ab graft, 1213643-2020-06079 (device #1).Should additional information be provided, a supplemental mdr will be submitted.Note: section a through f- the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned; remains implanted.
 
Event or Problem Description

Brand Name
XENMATRIX AB
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11342882
Report Number1213643-2021-20024
Device Sequence Number5036154
Product Code PIJ
UDI-Device Identifier00801741074288
UDI-Public(01)00801741074288
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number1152025
Device Lot NumberHUDZ1894
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;